I recently asked a question about a pill I couldn't identify.. well, I recently found out that pill was ambien. I found it on the floor of my bedroom. I must have been prescribed it a year ago. I remember asking the doctor for something else(trazedone) because this ambien made me feel high and make me hallucicinate and give me the creeps. Did this happen to anyone else? Just trying to save the world from becoming unwittingly dependent on something else that the world doesn't need.
I remember i was in this rehab once for alcohol abuse a while back and this girl there took ambien as one of her night meds of course. They use to have to hold her down cause only on this med would she sleep walk i thought god that is so strange. Why they just didnt take her off this med who knows. Yeah havent really heard very good things about ambien would never take it even if i hadnt sleept in a week:).
Ambien certainly makes a person do weird things that they don't remember doing. Patients have told me they drove a car to a restaurant, brought the food home and ate it. They didn't remember doing this, but found the take out wrappers on the counter the next morning. When I was taking Ambien, I ordered a $100 bottle of face cream online at 2 AM. I never remembered doing it; but the charge showed up on my credit card and the face cream arrived in the mail. My doctor switched me to Ambien CR, which is a slow release and decreases the chance of these things occuring; but I want to wean myself off of sleep meds completely. The only problem is: I have failed back surgery pain sydrome and am allegic to most pain meds, so I really need a good nights sleep to function.
- Ambien Information for Consumers
- Ambien Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ambien (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jun 2011 • 5 answers
Posted 10 Aug 2011 • 13 answers
Posted 22 Sep 2011 • 1 answer
Posted 21 Jun 2012 • 3 answers
Posted 7 Oct 2015 • 2 answers